# SDR DALA2014102705801

- Difficulty date: October 26, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 64,050 hours, 18,105 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF RT AIRPHONE ANTENNA BLANKING PLATE, CORROSION FOUND ON FUSELAGE SKIN. REMOVED CORROSION, FOUND TO BE OUT OF LIMITS.  REPAIRED IAW ERA 504714-14, REV 0.
